# SDR IXXA0400032S

- Difficulty date: March 3, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,910 hours, 30,097 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Part time: 91,910 hours, 30,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION RT OUTBOARD FLAP HAS INTERIM REPAIR ON UPPER PANEL (STA SF 415.000-440.000) MAJOR REPAIR.  REPAIRS ARE ACCOMPLISHED BY PERFORMING MAJOR REPAIR IAW DC8 SRM 57-1-0 PG 1, DC8 SRM 57-7-4 FIG 4.  REMOVED UPPER SKIN WITH INTERIM REPAIR ON IT IAW DC8 SRM 51-1-21 PG 1, FABRICATED NEW SKIN IAW DC8 SRM 57-7-1 FIG 4.  CLEANED, TREATED AND PRIMED AREA & INNER FACE OF NEW SKIN IAW DC8 SRM 51-1-8B.  INSTALLED NEW SKIN IAW DC8 SRM 51-1-21 PG 1.
